Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society, the Conformal Geometry and Dynamics (ECGD) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.5.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Global contact and quasiconformal mappings of Carnot groups
HTML articles powered by AMS MathViewer

by Michael G. Cowling and Alessandro Ottazzi PDF
Conform. Geom. Dyn. 19 (2015), 221-239 Request permission

Abstract:

We show that globally defined quasiconformal mappings of rigid Carnot groups are affine, but that globally defined contact mappings of rigid Carnot groups need not be quasiconformal, and a fortiori not affine.
References
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 30L10, 57S20, 35R03, 53C23
  • Retrieve articles in all journals with MSC (2010): 30L10, 57S20, 35R03, 53C23
Additional Information
  • Michael G. Cowling
  • Affiliation: School of Mathematics and Statistics, University of New South Wales, UNSW Sydney 2052, Australia
  • MR Author ID: 52360
  • ORCID: 0000-0003-0995-3054
  • Alessandro Ottazzi
  • Affiliation: CIRM, Fondazione Bruno Kessler, Via Sommarive 15, I-38123 Trento, Italy
  • Address at time of publication: School of Mathematics and Statistics, University of New South Wales, UNSW Sydney 2052, Australia
  • MR Author ID: 762185
  • ORCID: 0000-0002-4692-2751
  • Received by editor(s): April 14, 2015
  • Received by editor(s) in revised form: September 7, 2015
  • Published electronically: September 29, 2015
  • Additional Notes: Both authors thank the Australian Research Council for support (DP140100531), and the referee for reading the paper very carefully and helping to improve it. The second named author partially supported by the Gruppo Nazionale per l’Analisi Matematica, la Probabilità e le loro Applicazioni (GNAMPA)
  • © Copyright 2015 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 19 (2015), 221-239
  • MSC (2010): Primary 30L10; Secondary 57S20, 35R03, 53C23
  • DOI: https://doi.org/10.1090/ecgd/282
  • MathSciNet review: 3402499